# SDR ZZDA2011073

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ENTRANCE FWD AND AFT GIRT BAR ATTACH FITTINGS, CORROSION.  ACCOMPLISHED GIRT BAR ATTACH FITTINGS REPLACEMENT PER B717 SRM 51-41-01 AND B717 SRM 51-41-02.
